# SDR SWIA201334968

- Difficulty date: October 16, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 27,884 hours, 16,944 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING CLIMB OUT WITH THE AUTOPILOT ON IN SPEED MODE (IAS) THE SPEED BUG MOVED ON ITS OWN FROM 290 KTS TO 72 KTS, AIRCRAFT BEGAN UNCOMMANDED AGGRESSIVE CLIMB.  FLT#5157 FOUND NO ENTRIES IN MDC FAULT HISTORY FOR AUTO FLIGHT SYSTEM ON THE DATE OF THIS EVENT.  AUTO FLIGHT SYSTEM OPERATIONS CHECKED GOOD AT THIS TIME.
